MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ANCHOR PLATE SIZE 52; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND 9616671 ANCHOR PLATE SIZE 52; SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 114010052
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for anterior wall fracture during implantation of humeral base plate.Event is not serious and is considered moderate.Event is definitely related to both device and procedure.Doi: (b)(6) 2018, doe: (b)(6) 2018, (left shoulder).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: corrected: evaluation codes.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANCHOR PLATE SIZE 52
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7645532
Report Number1818910-2018-63423
Device Sequence Number122046
Product Code KWS
UDI-Device Identifier10603295381143
UDI-Public10603295381143
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number114010052
Device Lot Number8519242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer12/11/2018
12/11/2019
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date12/11/2018
12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight103